It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Inner Ear Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-23-2007, 10:09 AM   #1
Member
(female)
 
Join Date: Jan 2004
Posts: 53
murph6 HB User
effexor

Just wondering if anyone that takes this has any problems with vison and if it goes away? i started on 3.75mg for a week and had 1 episod of blurry vision that dont last , im on my 4th pill of 75mg and had it again today is this normal?also had an eng done today with hot and cold air no dizziness at all is that normal? thanks murph

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Effexor Withdrawals/Citalopram ChemicalW Depression 6 03-24-2008 07:06 PM
EFFEXOR XR Withdrawal yazzer Panic Disorders 71 11-18-2006 07:21 AM
Effexor Withdrawal - another survivor needs help! poady Depression 2 10-20-2006 04:14 PM
Really want to switch from Effexor to?? bjeanne Depression 8 08-01-2006 06:46 AM
Effexor Withdrawal Tips - Do's and Don'ts Sandalla Depression 725 07-09-2005 10:18 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!